# SDR DALA2018121207152

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 45,738 hours, 30,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AREA - DENT. ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS AT 8,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR AND EVERY 8,000 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 00-573730 ADDED FOR AC 9542. (LP #0860614 )
